Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using Differin for about 2 months, but I wanted to add Duac so I asked my doctor for a prescription. The Differin was slightly drying, but it was easily controlled with CeraVe moisturizing cream. Once I added the Duac, my skin went a little crazy (lots of breakouts, redness, and dryness). It's still getting used to it, but nothing I do is keeping my makeup from flaking off throughout the day. It's fine for a few hours in the morning, but by lunchtime, it's patchy and scaly looking. I tried applying Cerave moisturizing lotion first, then Duac, then the Cerave moisturizing cream (allowing time for each one to sink in). I also tried adding jojoba oil. In fact, I cleanse my face by rubbing it with jojoba oil instead of cleanser these days. Plus, I don't apply the Duac every morning. Nothing works!

I'm fairly certain the dryness is just a temporary side effect (since the redness went away after a few days), but I have a fairly long workday and by the end of the day, my face is a big mess. And since I wear foundation, I can't reapply moisturizer during the day.

I'm considering the oil-cleansing method, or perhaps an AHA moisturizer, but I'm not sure because I would be using the Duac during the day, and I have really sensitive skin and it might not be the best idea to mix both medications.

Did anyone else experience this? What did you do to help with the flakes and/or dryness?

Edited by fourfivesix

Share this post


Link to post
Share on other sites

i had excessive scaling with retin a and the only thing that has helped was using eucerin aquaphor. i mix it in with my moisturizer(olay complete sensitive classic). this has helped tremendously. only a tiny dab is needed. it doesnt break me out either. i wish i had known about it because my face darkened in the areas where it was scaling.

Share this post


Link to post
Share on other sites

Is the eucerin aquaphor greasy when you apply it on your face? I know a lot of people use it for dry skin/lips while they're on accutane, but I hate it when products sit on top of my skin rather than sinking in.

Share this post


Link to post
Share on other sites

it doesnt feel greasy at all. i just use a tiny bit though. i feel like it boosts the effectiveness of my moisturizer. i feel it sinks in after a while.during the day i do not notice that it is on at all. i also noticed since i have been using it my face isnt nearly as oily at the end of the day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×